Journal article icon

Journal article

Fully computable robust a posteriori error bounds for singularly perturbed reaction-diffusion problems

Abstract:

A procedure for the construction of robust, upper bounds for the error in the finite element approximation of singularly perturbed reaction-diffusion problems was presented in Ainsworth and Babuška (SIAM J Numer Anal 36(2):331-353, 1999) which entailed the solution of an infinite dimensional local boundary value problem. It is not possible to solve this problem exactly and this fact was recognised in the above work where it was indicated that the limitation would be addressed in a subsequent ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s00211-011-0384-1

Authors


Journal:
Numerische Mathematik
Volume:
119
Issue:
2
Pages:
219-243
Publication date:
2011-10-05
DOI:
EISSN:
0945-3245
ISSN:
0029-599X
URN:
uuid:9ef7d33a-d67b-474e-9078-2cbf1254adcc
Source identifiers:
398175
Local pid:
pubs:398175
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP